MathSciNet Relay Station
MathSciNet bibliographic data
MR1793653 60G60 (62M40)
Yadrenko, M. Ĭ.; Khalīkulov, S. Ī. On the approximation of homogeneous and isotropic random fields with a bounded spectrum. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 58 (1998), 180--183; translation in Theory Probab. Math. Statist. No. 58 (1999), 195–199 (2000)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement